# SDR FDKA200804157

- Difficulty date: April 13, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 15,423 hours, 14,396 cycles
- Engine: Allsn AE3007A
- Engine time: 14,157 hours, 12,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE344513
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 14,157 hours, 12,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM FLT 9962 BWI-JFK (0650 PHX LCL).  LAV SMOKE WARNING IN FLIGHT WITH SMOKE IN THE CABIN AND FLIGHT DECK.  MX REMOVED AND REPLACED NR 2 ENG, OPS GOOD.
